# SDR SIMA200832901

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 21,254 hours, 21,266 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4286, DURING DESCENT CREW RECEIVED A PFD FAILED MESSAGE FOLLOWED BY SLIGHT ELECTRICAL BURNING ODOR.  CREW PULLED PFD NR 1 CB AND ODOR SLOWLY EXTINGUISHED.  ACFT REMOVED FROM SERVICE, ISSUED MEL 34-01.  REMOVED AND REPLACE NR 1 PFD IAW EMB-145 MM 34-22-01.  OPERATIONAL CHECK GOOD MEL ITEM RESTORED.  AIRCRAFT RETURNED TO SERVICE.
